MAUDE Adverse Event Report: COVIDIEN 7462 VISTEC SPG 8X4 12P T-10'S; GAUZE/SPONGE, INTERNAL, X-RAY DETECTABLE

COVIDIEN 7462 VISTEC SPG 8X4 12P T-10'S; GAUZE/SPONGE, INTERNAL, X-RAY DETECTABLE
Model Number 7462
Medical Device Problem Code Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported receiving 13 x-ray gauze inside the pack instead of 10.
 
Additional Manufacturer Narrative
Investigation conclusion: the customer reported receiving a total count of 13 surgical gauze inside a 10 count pack.The product was discarded.A device history record (dhr) review was completed for the reported lot and no manufacturing related issues were identified.As part of our manufacturing process, prior to release of product, all device history records are reviewed and approved by quality.The reported product was not returned for evaluation as it was discarded; therefore, the failure of "miscount- surgical gauze" was not confirmed.A complaint trend analysis of the reported product family identified a trend requiring action.An investigation has been initiated to determine the root cause of the reported product issue.The scope of the investigation encompasses the reported lot number manufactured on 2020-10-21.This complaint will be closed and used for tracking and trending purposes.

Brand Name
7462 VISTEC SPG 8X4 12P T-10'S
Common Device Name
GAUZE/SPONGE, INTERNAL, X-RAY DETECTABLE
Manufacturer (Section D)
COVIDIEN
1430 marvin griffin road, po b
augusta GA 30906
MDR Report Key11605517
Report Number1018120-2021-00441
Device Sequence Number3622053
Product Code GDY
UDI-Device Identifier10884527017065
UDI-Public10884527017065
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number7462
Device Catalogue Number7462
Device Lot Number20K091662
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 03/29/2021
Supplement Date Received by Manufacturer03/29/2021
Initial Report FDA Received Date04/01/2021
Supplement Report FDA Received Date07/29/2021
Patient Sequence Number1